Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Urticaria, chest pain, shoulder burning. What is it?

I have been diagnose with urticaria . (Chronic hives ). Along with the hives I get very intense chest pains . I take Zyrtec and pepsid. I noticed a weird pain in the left shoulder . I wasn t joint pain . It was a annoying burn sensation. The next day I woke with the hives I had them ever since . It has been 6 months . But lately I have been getting that same pain in my rt shoulder area. Being told that there is little known about urticaria. Have anyone seen theses symptom with other patients?
Asked On : Thu, 11 Oct 2012
Answers:  0 Views:  68 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor